New Guy Here

Home The Candida Forum Candida Questions New Guy Here

This topic contains 3 replies, has 2 voices, and was last updated by  ngt2000 5 years, 9 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #109807

    ngt2000
    Member
    Topics: 1
    Replies: 3

    Hi, this is my second post.

    Quickly I will tell my story (not so quickly), I’ve been having rash issues on my face for about 4 months now (started around late April). The dermatologist couldn’t figure out what was happening. I went to an allergist and he thought it was was a form of contact dermatitis and I was given a patch test. The test determined that I am allergic to glutaraldehyde. But, as the allergist said, it doesn’t seem that I would have encountered that particular chemical. He prescribed protopic for me which I think has helped improve the rash, but not entirely. (this was in July)

    Also, I had been given prednisone (once by the Dermatologist and once by the allergist) which made the rash go away 95% each time, but the rash just returned once I was off the prednisone, each time. So I know the prednisone is just a mask, not a solution.

    Fast-forward = Something strange happened one day a few weeks ago (after my rash had gotten bad already and after I was on protopic). I had one beer and suddenly my face got really hot and itchy and red as an apple. It subsided after maybe half an hour. I’ve only tried to drink beer 3 or so times since then and noticed the same effect each time. I mentioned this to the allergist and he didn’t really have an answer.

    The beer incidents led me to doing some research and I think I may have a Candida/yeast problem. I’d never experienced anything like that with beer before. Besides the rash, I have been having some strange brain fog/lack of focus issues (particularly in my eyes, where I seem to have been getting eye strain way to easily).

    Some background history = I was on paxil for over 4 years and finally stopped this past December after weaning off for a while. I had gained a lot of weight from paxil and started using an EC stack (which is Ephedrine with Caffeine) to lose the weight around October of last year (so for about 2 months I was using paxil and the EC Stack). I did lose about 42 lbs., which is about how much I’d gained from the paxil. I stopped using the EC stack about mid May when the rash started getting bad.

    Fast forward to the present = I’ve been using the Candida diet for about 5 days now, eating mainly broccoli with chicken or steak, Greek yogurt with almond butter and olive oil, and using probiotic supplements and anti fungal supplements. No alcohol.

    I work out, so I do use protein shakes. I changed to an egg protein, but realized that it has soy lecithin. I use coconut milk in my shakes.

    I do feel better in my body, in my mind (eye strain has reduced), and the rash seems to be improving a bit more over the last few days.

    My theory = is that my paxil use, with my prolonged use of the EC stack combined with lots of energy drinks over roughly 7 months may have killed some of the bacteria in my digestive tract, or damaged my digestive tract is some way. Also, while I’m not a frequent alcohol user, whenever I went out or anything during the time I was using the EC stack, I noticed I was able to drink substantially more alcohol without getting drunk. So maybe the extra alcohol played a role as well.

    Does this sound like a possibility to anybody who might know better than me? Also, does it pay to get tested for Candida by my doctor? It sounds like testing is iffy on this issue.

    Sorry for the long post, I just wanted to get out all the relevant info I could think of.

    Thanks,

    NGT

    #109810

    raster
    Participant
    Topics: 104
    Replies: 6838

    Have you ever taken antibiotics? This can cause a gut flora imbalanace by itself and you should look at this as one of the biggest reasons for your overgrowth if you do have it.

    The skin issues could be related to deficiencies in stomach acid:
    http://www.thecandidadiet.com/forum/yaf_postst6027_Hydro-chloric-Acid-and-Health–written-by-Dr–McCoombs.aspx

    The skin conditions are likely also related to toxicity and your body detoxing via the skin. If your liver becomes overburdened with toxins, it has to detox via a different method, which could be the skin or the lungs. So if you healed your liver, your skin conditions likely would improve.

    There’s a lot of things you can do for your health but one vitamin has been shown the really aid your skin; vitamin C! So be sure to be taking vitamin C.

    The caffeine likely drained your adrenals which is an important part of your immune system. By continuing to work out while you are trying to heal, your adrenals are continuing to be drained which prevents your body from healing if you do it too much. You should focus on your immune system and not muscle mass if you are doing the candida diet, etc.

    Hope this helps!

    -raster

    #109818

    ngt2000
    Member
    Topics: 1
    Replies: 3

    I’ve tried to think back all my life (I’m 30) and I do not think I’ve ever used antibiotics. If I have, it’s been many years.

    I read the link you added, and I don’t believe I have a low stomach acid problem. I can’t say for certain, obviously. I don’t think I’ve ever once use antacids and as I said I don’t think I’ve used antibiotics. Generally, my stomach has not given me any trouble in my life. Do you think I should try Betaine HCL with Pepsin? Can I get it over the counter?

    Vitamin C = I don’t take a Vitamin C supplement itself, but I am using ThreeLac, and it has Vitamin C, 125% worth of it. Also, I believe I generally get enough Vitamin C otherwise, as well.

    Caffeine = I was using maybe as much as 1000mg in a day. Now I’m down to just one energy drink in the morning (200mg). I know I have to stop that, but I’m still just not yet ready to get up in the morning without it. I think a few more days and I’ll be off the caffeine totally. I’m amazed I’m down to just the one per day already!

    Working Out = are you saying I should stop working out for a while ALTOGETHER, or are you really saying I need to cut out the caffeine? So you know, I do lift weights, but I do so more to stay toned and kind of lean, not to be a muscle head.

    Liver = So you believe I should also try some type of liver supplements, or cleanse? Isn’t milk thistle known for that?

    Thanks for your help!

    #109868

    ngt2000
    Member
    Topics: 1
    Replies: 3

    Also, is it OK to use Cocoa powder? I mean real cocoa powder without any sugar added. It goes good in shakes…

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘New Guy Here’ is closed to new replies.